# SDR YENA2024030500324

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 01784
- Aircraft time: 78,802 hours, 28,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 35 LH SIDE FWD FACE TO THE PRESSURE BULKHEAD ATTACHMENT AROUND FASTENER LOCATED 1.5 INCH BELOW STR 30L. CRACK L= 0.120 INCH; ACCOMPLISHED REPAIR OF CRACKS FOUND ON FR35 AND STR30L PRESSURE BULKHEAD ATTACHMENT HOLE IN  ACCORDANCE WITH AEROMAN EA# 53-0503-23, COVER AND P1-P8 , AIRBUS RDAF#81338512/004/2024, ISSUE A  AND EC# A24-177-01. REF AEROMAN W/O#2023-365/1 NR 2023-768736.
